# SDR DHL2001741508

- Difficulty date: March 8, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5755 · Spoilers
- Part: Support Bracket
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 7 SPOILER HINGE SUPPORT ROD IS LOOSE AND CORRODING AT LOWER ATTACH TO LOWER COVER PANEL SUPPORT RIB.  REMOVED LOWER ATTACH SUPPORT BRACKET AT LEFT WING NR 7 SPOILER OUTBOARD HINGE SUPPORT ROD AS PER B727 SRM 51-30-2.  FABRICATE NEW SUPPORT BRACKET AS PER B727 SRM 57-20-2 FIG 2 MATERIAL USED 7075-0 .050, 8 X 4 INCH LOT Z99214 PO 8319222 START OPEN THE HOLES AT NEW SUPPORT BRACKET AS PER SRM- B727 51-30-2.  INSTALLED BRACKET PER SRM B727 51-30-2.  HEAT TREATED TO 7075 T6 AS PER GENERAL PROCESS SPECIFICATION 98 PSI 247 PS-01.  ALODINED PRIMED AS PER B727 SRM 51-10-2.
